# SDR U43R2010AF0000202

- Difficulty date: October 15, 2010
- Submitted: October 19, 2010
- Operation: General aviation
- Aircraft: N557AF
- Make and model: Diamon DA 40
- Aircraft serial: 401057
- Aircraft time: 602 hours
- Engine: Lyc IO360M1A
- Engine time: 602 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5100009
- Part serial: 10157A
- Condition: Failed
- Location: Zone 100
- Part time: 381 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE TAXING FOR TAKEOFF THE CIRCUIT BREAKER POPPED.  CREW RESET IT AND CONTIUNED THE FLIGHT.  ABOUT 1 HOUR INTO THE FLIGHT THE CIRCUIT BREAKER POPPED AGAIN THE CREW RETURN TO THE AIRFIELD AND TERMINATED THE FLIGHT.  THE TECH CHECKED THE WIRING WITH A VOLTAGE REGULATOR AND FOUND THE WIRING WAS FINE.  REPLACED THE ELECTRIC FUEL PUMP.
